# SDR FDEA201206192269

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5134
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS GOUGES BETWEEN STA1350 TO 1540, RBL 25 .  REMOVED DAMAGE FROM SEAT TRACK AT STA 1320 - 1540,  RBL 25 IAW SRM  51-10-02.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS  IAW  SRM  53-00-52,  DETAIL 1, FIG 101, SH 2 .   FABRICATED NEW SEAT TRACK IAW SRM 51- 10-02,  SRM 53-60-52 FIG 1, SH 2 AND DWG 146N5134.  INSTALLED NEW SEAT TRACK  AT STA 1320 - 1540, RBL 25 IAW 51-40-02.  MAJOR REPAIR .
